Previous |  Up |  Next


Title: The Fourier integral for a certain class of distributions (English)
Author: Matušů, Josef
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 36
Issue: 3
Year: 1991
Pages: 205-222
Summary lang: English
Category: math
Summary: The aim of this paper is to derive by elementary means a theorem on the representation of certain distributions in the form of a Fourier integral. The approach chosen was found suitable especially for students of post-graduate courses at technical universities, where it is in some situations necessary to restrict a little the extent of the mathematical theory when concentrating on a technical problem. (English)
Keyword: Fourier integral
Keyword: distributions
Keyword: Fourier integrals of Mikusiński-Sikorski’s distributions with sine- and cosine-functions
MSC: 42A38
MSC: 44A40
MSC: 46F12
idZBL: Zbl 0742.46023
idMR: MR1109125
DOI: 10.21136/AM.1991.104460
Date available: 2008-05-20T18:41:41Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Mikusiński R. Sikorski: The elementary theory of distributions (I).Rozprawy matematyczne, Warszawa 1957. MR 0094702
Reference: [2] S. Bochner K. C. Chandrasekaran: Fourier Transforms.Princeton, Princeton Univ. Press 1949. MR 0031582


Files Size Format View
AplMat_36-1991-3_4.pdf 1.587Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo